MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG RESORB X; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG RESORB X; PLATE
Model Number 52-310-14-04
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is related to 9610905-2017-00023.Both mdr's are submitted for the same patient and event however due to two different devices involved separate mdr's are being filed.It is unknown the exact date swelling began therefore event date could not be determined.Product from this patient was returned, however due to product degradation it is unknown which product was returned.
 
Event or Problem Description
Patient developed sores and significant swelling 4-9 months post-operative directly over implants.Doctor indicated that this was not the normal inflammatory response.
 
Additional Manufacturer Narrative
During the investigation chemical, sterility and viscosity testing was performed on samples from the same stock and lot.The chemical composition, sterility, and viscosity was tested and revealed no anomalies.The product device history records were also reviewed based on the lot number provided, and no anomalies were found.The root cause for the failure cannot be determined due to no anomalies detected.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
RESORB X
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6335622
Report Number9610905-2017-00011
Device Sequence Number11154183
Product Code JEY
UDI-Device Identifier00888118000774
UDI-Public(01)00888118000774
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number52-310-14-04
Device Lot Number32810983
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by Manufacturer01/17/2017
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age1 YR